Positive Solutions of Boundary Value Problems for p-Laplacian Fractional Differential Equations
Articles > Article · 2017
Authors: Fatma Tokmak Fen, İlkay KARACA, ÖZLEM Ozen
FILOMAT, Journal Indexed in SCI Expanded, International, 2017, vol 31, pp 1265-1277
DOI: 10.2298/fil1705265f
Summary
This work is devoted to the existence of positive solutions for nonlinear fractional differential equations with p-Laplacian operator. By using five functionals fixed point theorem, the existence of at least three positive solutions are obtained. As an application, an example is presented to demonstrate our main result.